# SDR REXA200900143

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 18,170 hours, 16,110 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RECEIVED MASTER WARNING GEAR DISAGREE.  THE NOSE GEAR INDICATED STILL DOWN.  MTX DEFERRED (MEL) THE GEAR RETRACTION SYSTEM.
